# SDR AALA201711219048

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug MD 83
- Aircraft serial: 49457
- Aircraft time: 91,080 hours, 44,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 25050
- Condition: Discharged
- Location: Cabin
- Part time: 15,651 hours, 8,707 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS ON THE OVERWING EXIT DOORS ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY (PACK) PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
